my "migracle" has turned into a nightmare

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 8/4/2006 9:12 PM (GMT -6)   
As you may know, I recently celebrated the finding of my new Combo of meds, Topamax being one of three. It was working miracles. I had 4 migraines in 2 months (and I had 3 surgeries so thats extra good ). I was having migraines 3times a week before. I was so excited about finally starting to feel good. Then came the kindney stones. And I thought I migraine was bad. And they are, but oh my goodness It was terrible. And I not only have one, but mulitble stones. "Sandlike, in number after you pass the bigs ones" says the doctors. I Passed 4 at walmart(at one time) and them several more the next few days. SO, I call neuro and his nurse says "Well, he was really sad about it, but you need to stop taking it". I agreed, but every day since I've had a headache of some kind. I also didn't like the topamax b.c sometimes I felt more dumb than usual, but hey, I wasn't having 3 migraines a week.
I'm just so frustrated. For years I've tried it all. Now, Found somthing that works, and can't take it. THe doc. in the ER says, I know your headaches are bad, but Migraines won't kill you and kindney damage will. I understand what he was saying, but the way I was giong before, I think they can kill you. Maybe not physically, but they  suck the life right out of you. Now I have to go back to that daily struggle.
Just needed to vent. Thanks

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 8/5/2006 1:51 AM (GMT -6)   
Oh AngMichelle, that is really very rotten for you, I am so sorry that this has happened. I just hope that it will not be too long before your Neuro can find another combination or dare I say something else to help you with this.

Please keep us posted as to how you get on, and come and vent or talk when you need to I usually stick my head in most days. Hang in there girl, once the drugs are out of your system the daily heads should settle a bit.

Take care, (((((hugs)))))) to you,

Ann

lilmoe76
Regular Member


Date Joined Apr 2006
Total Posts : 26
   Posted 8/5/2006 5:13 PM (GMT -6)   
i am so sorry for you!!!
migraines can feel like they will kill you-i am right there with you!
good luck to you!
:)

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 8/6/2006 12:49 AM (GMT -6)   
Boy, can I identify with the kidney stone problem and the associated pain.  I grew a stone about the size of a pencil eraser, which got impacted, naturally, since it was far to big to pass.  I had to have it surgically removed, through the plumbing, after three weeks of agony.  Because of my history, when I started on Topamax, I made sure I drank lots of fluids, and really watched my calcium intake.  I took the Topamax for about eight months, but unfortunately it did not help my migraines, and the side effects to too severe to continue it any longer.
 
My suggestion would be to ask your doctor if you could try it again, as long as you drink lots of fluids and watch the calcium intake.  He can always say "no", but there's no harm in asking.
 
Let us know what happens.
Leigh Ann cool

"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 9:21 PM (GMT -6)
There are a total of 2,856,941 posts in 313,456 threads.
View Active Threads


Who's Online
This forum has 155090 registered members. Please welcome our newest member, Lymeapple.
439 Guest(s), 6 Registered Member(s) are currently online.  Details
borrelioburgdorferii, Notam, Sweetred, Michael_T, InTheShop, WifeofPie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer